# SDR UIEA2018112632682

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,985 hours, 16,472 cycles
- System (JASC): 4960 · APU Controls
- Part: Gcu
- Part number: 734284A
- Part serial: 3861
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT SUPPLY ELECTRICAL POWER.( PLACED ON MDDR 103295,REMOVED  AND REPLACED APU GCU IAW AMM 24-22-02 OPS CHECK NORMAL ,THIS CLEARS MDDR 103295. )
